# SDR AALA2018112659002

- Difficulty date: November 24, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 52,071 hours, 31,184 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pintle Pin
- Part number: D3215303000400
- Part serial: 724LH
- Condition: Corroded
- Location: Lt Mlg
- Part time: 52,071 hours, 31,184 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT MAIN LANDING GEAR AFT PINTLE PIN.  REPLACED THE PINTLE PIN IAW TC 26T00032001
